# SDR JJBA20221026017

- Difficulty date: October 22, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 42,523 hours, 27,443 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

#2 ENGINE FAILURE AT CRUISE.  REMOVED AND REPLACED RH ENGINE. OPS AND LEAK CHECK GOOD.
